# SDR HEEA968195

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Condition: Intermittent
- Location: Cockpit Gps
- Component: Trmnav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER VERY INTERMITTENT OPERATION DISPLAY VERY DIM.  WOULD NOT COMPLETE A CYCLE.
